# SDR QXEA2014012700067

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 30,488 hours, 31,876 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17053AC03
- Part serial: 1033
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 10,064 hours, 10,723 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALTIMETERS ARE OFF BY 40 FEET IN ALL PHASES OF FLIGHT. TROUBLESHOT TO NR 1 ADU.  R & R NR 1 ADU IAW TC 6341101.  PERFORMED LEAK CHECK IAW TC 6341102.  ALL TESTS GOOD.
